# SDR SWAA2013092320421

- Difficulty date: September 5, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 33,464 hours, 21,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 99236307
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT RT LOUVER AT CANT FRAME 1200 UPPER AFT REPAIR DOUBLER CRACKED.  R & R PANEL IAW SRM.
